RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 3, страницы 298–317 (Mi rcd258)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane

Alexander A. Kilinab, Elena N. Pivovarovab

a Institute of Mathematics and Mechanics of the Ural Branch of RAS, ul. S. Kovalevskoi 16, Ekaterinburg, 620990 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: This paper is concerned with the dynamics of a top in the form of a truncated ball as it moves without slipping and spinning on a horizontal plane about a vertical. Such a system is described by differential equations with a discontinuous right-hand side. Equations describing the system dynamics are obtained and a reduction to quadratures is performed. A bifurcation analysis of the system is made and all possible types of the top’s motion depending on the system parameters and initial conditions are defined. The system dynamics in absolute space is examined. It is shown that, except for some special cases, the trajectories of motion are bounded.

Ключевые слова: integrable system, system with discontinuity, nonholonomic constraint, bifurcation diagram, absolute dynamics

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-08-09093-a
15-38-20879 mol_a_ved
Российский научный фонд 15-12-20035
The work of A.A. Kilin (Sections 1, 2, and 4) is supported by the RFBR grants 15-08-09093-a and 15-38-20879 mol_a_ved. The work of E.N. Pivovarova (Section 3) is carried out within the framework of the RSF grant no. 15-12-20035.


DOI: https://doi.org/10.1134/S156035471703008X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E15, 70E18, 70E40, 37Jxx
Поступила в редакцию: 03.04.2017
Принята в печать:12.05.2017
Язык публикации: английский

Образец цитирования: Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317

Цитирование в формате AMSBIB
\RBibitem{KilPiv17}
\by Alexander A. Kilin, Elena N. Pivovarova
\paper The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 3
\pages 298--317
\mathnet{http://mi.mathnet.ru/rcd258}
\crossref{https://doi.org/10.1134/S156035471703008X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3658427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402746300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020210423}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd258
  • http://mi.mathnet.ru/rus/rcd/v22/i3/p298

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ю. Л. Караваев, А. В. Клековкин, А. А. Килин, “Динамическая модель трения качения сферических тел по плоскости без проскальзывания”, Нелинейная динам., 13:4 (2017), 599–609  mathnet  crossref  elib
    2. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet
    3. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref
  • Просмотров:
    Эта страница:67
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019